# SDR DALA2025071805423

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 85,665 hours, 32,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 2L EXIT SIGN ABOVE DOOR LOOSE HITS TOP OF DOOR. CORRECTIVE ACTION: REPLACED EXIT SIGN LENSE ASSY REF B757 AMM 33-51-01. (7344756)
